# SDR 9806563240

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: EO05301
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, SMOKE WAS OBSERVED IN THE COCKPIT AND A COCKPIT LIGHTING CIRCUIT BREAKER POPPED.  CREW DONNED OXYGEN MASKS, DECLARED AN EMERGENCY, RETURNED TO DTW, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S FLOOR LIGHT ASSEMBLIES AND MAP LIGHT ASSEMBLY, OPERATIONAL CHECK OK.
